# SDR HEEA0014103

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Condition: Malfunction
- Location: Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR GAVE INDICATION OF FIRE ONCE IN FLIGHT.
